Publication
Title
Path integral approach to Asian options in the Black-Scholes model
Author
Abstract
Language
English
Source (journal)
Physica: A: theoretical and statistical physics. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0378-4371
Volume/pages
389:4(2010), p. 780-788
ISI
000273694300015
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.02.2010
Last edited 19.05.2018
To cite this reference